Alabama, 2020Damaging Winds in Alabama, June 30, 2020
June 30, 2020 · NWS HUN · 29 events in 2 counties and zones
A complex of strong to severe thunderstorms dropped south-southeast from middle and western middle Tennessee into northwest Alabama during the late evening of June 30th, and lasting into the early morning hours of July 1st. Several reports of trees and power lines being knocked down were received, especially in Lauderdale and Colbert Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex of strong to severe thunderstorms dropped south-southeast from middle and western middle Tennessee into northwest Alabama during the late evening of June 30th, and lasting into the early morning hours of July 1st. Several reports of trees and power lines being knocked down were received, especially in Lauderdale and Colbert Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jun 30, 8:00 PM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 30, 8:00 PM CST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
900 PM CDT Tue Jun 30 2020
.NEAR TERM...(Tonight)
Issued at 900 PM CDT Tue Jun 30 2020
A complex of storms has all but exited the forecast area, with
lingering light rain over portions of northern Alabama. For at least
the next couple of hours, expect mild conditions across the TN
Valley, with temperatures generally in the upper 60s to lower 70s.
Another line of showers and thunderstorms was currently moving
through northwest Tennessee and, based on current radar trends,
should begin to enter the northern portion of the forecast area by
midnight. As is typical in these types of setups, hires guidance is
fairly inconsistent and has not initialized very well leaving very
little confidence in those solutions. With that said, looking at the
atmosphere over the area, instability has lessened with the passage
of the previous storms and with no heating expected, the additional
showers/storms should weaken some prior to reaching the area.
However, we still have roughly 1500 to 2000 j/kg of CAPE in place,
which will likely persist through the next few hours. So the storms
should at least hold together as they make their way through
southern middle Tennessee and northern Alabama between midnight and
around 3-4 am. Can't rule out a strong storm or two, with gusty winds
being the main threat.
These storms will likely push south of the area, or completely
dissipate, during the predawn hours leaving dry conditions in place
around sunrise. Temperatures are tricky as they will depend on any
additional activity moving through. But for the most part, expect
lows to generally remain in the upper 60s to lower 70s.
.SHORT TERM...(Wednesday through Thursday)
Issued at 256 PM CDT Tue Jun 30 2020
Another day of active weather is expected on Wednesday as the weak
boundary pushes into North Alabama. There remains some question as to
whether there will be widespread AM convection along the boundary,
especially in areas east of I-65. Have a greater confidence that at
least some convection will be ongoing and have kept likely PoPs in
place for this reason. Regardless, expect a similar set up to today,
with even greater coverage of strong to marginally severe
thunderstorms in the afternoon and evening hours, once the atmosphere
destabilizes and convective temps are realized. Additionally, models
are hinting at an MCS developing across the Ozarks/Mid-Mississippi
Valley by early afternoon, potentially riding the boundary into the
Tennessee Valley by the late afternoon into the early evening.
Confidence is still low on whether this will materialize, but we
could see a second wave of strong/severe storms into the evening
should this come together. Expect coverage of showers and storms
will diminish overnight as the boundary sags a little further to the
south and west by Thursday morning. Still think that we'll see some
decent coverage of diurnal convection, especially during the
afternoon/evening, but the threat for severe storms will be lower as
the better forcing will be displaced south of the area.
.LONG TERM...(Thursday night through Monday)
Issued at 256 PM CDT Tue Jun 30 2020
The weak front will drop south into the Gulf Coast region for Friday,
as a weak area of high pressure at the surface develops. this should
result in a mainly dry day on Friday, with only a few isolated storms
expected. Expect a gradual uptick in convection for the Fourth of
July holiday weekend into early next week as a surface low develops
across South Alabama/Georgia and drifts back to the north into the
Tennessee Valley. The end result will be scattered to numerous
diurnal convection each day and continued below normal temperatures
due to the cloud cover and precipitation chances, with highs in the
mid to upper 80s each day.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 636 PM CDT Tue Jun 30 2020
Ongoing showers and thunderstorms impacting the KMSL and KHSV
terminals should move south of the terminals within the next couple
of hours. Prior to the storms exiting, heavy rainfall will lower
visibilities and create some ponding of water on runways.
Additionally, winds within the storms will be variable and gust up
to 20 kts. As the storms drop south by 01Z, conditions will become
VFR and this trend should continue through the overnight hours with
partly cloudy skies and light/variable winds. Another round of
showers and thunderstorms are expected again on Wednesday, however
confidence on exact timing is low at this time and will maintain the
PROB30 from 12Z to 18Z. Beyond 18Z forecast confidence drops even
further. Outside of any thunderstorms, winds will increase from the
southwest to around 7 kts after sunrise.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
NEAR TERM...73
SHORT TERM...AMP.24
LONG TERM...AMP.24
AVIATION...73
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 30, 8:01 PM CST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
901 PM CDT Tue Jun 30 2020
ALZ001>010-016-TNZ076-096-097-011715-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
901 PM CDT Tue Jun 30 2020
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Tonight...
A line of showers and thunderstorms is expected to move through the
area late tonight and into the early morning hours. A few of the
storms may become strong, producing gusty winds.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
Scattered to numerous thunderstorms are possible on Wednesday and
Thursday. Some storms on Wednesday could become strong to marginally
severe, with gusty outflow winds, hail, and torrential rainfall.
Isolated to scattered thunderstorms are forecast on Friday and
Independence Day. Scattered to numerous storms are possible on
Sunday and Monday.
.SPOTTER INFORMATION STATEMENT...
Activation of storm spotters and emergency management personnel is
not anticipated at this time.
In the hours before
Local storm report, Jun 30, 6:25 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 1 N GRANT 34.53N 86.25W
06/30/2020 MARSHALL AL BROADCAST MEDIA
TELEPHONE POLES DOWN.
&&
25Local storm report, Jun 30, 6:49 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
749 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG 2 N PAINT ROCK 34.68N 86.33W
06/30/2020 JACKSON AL FIRE DEPT/RESCUE
TREES DOWN AND LOW HANGING POWER LINES ALONG
COUNTY ROAD 1.
&&
25Special weather statement, Jun 30, 6:49 PM CST, 3 hours before
Special Weather Statement
National Weather Service Huntsville AL
749 PM CDT Tue Jun 30 2020
ALZ004-010130-
Lawrence AL-
749 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAWRENCE COUNTY
UNTIL 830 PM CDT...
At 748 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moulton to Moreland to Lynn. Movement was
east at 10 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Moulton, Speake, Bankhead National Forest, Wren and Landersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
line of storms has passed.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3430 8741 3452 8743 3452 8711 3430 8711
TIME...MOT...LOC 0048Z 274DEG 9KT 3446 8734 3425 8733 3404 8754
70/DD
Special weather statement, Jun 30, 7:15 PM CST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Huntsville AL
815 PM CDT Tue Jun 30 2020
ALZ016-010145-
Cullman AL-
815 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CULLMAN COUNTY UNTIL 845
PM CDT...
At 815 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nesmith, or near Arley, moving east at 55 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Cullman, Hanceville, Good Hope, Holly Pond, Dodge City, Baldwin,
Vinemont, West Point, Garden City and Phelan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3404 8711 3425 8711 3422 8657 3412 8660
3412 8663 3409 8666 3408 8669 3409 8669
3408 8670 3405 8668 3406 8671 3403 8670
3403 8672 3398 8676
TIME...MOT...LOC 0115Z 280DEG 49KT 3416 8714
70/DDSpecial weather statement, Jun 30, 7:35 PM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Huntsville AL
835 PM CDT Tue Jun 30 2020
ALZ016-010215-
Cullman AL-
835 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CULLMAN COUNTY UNTIL
915 PM CDT...
At 833 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms centered over Smith Lake, or 8 miles southeast of
Arley, and moving east at 30 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this cluster of storms.
Locations impacted include...
Dodge City, Garden City, Colony, Wilburn, Bremen, Arkadelphia, Black
Bottom and Smith Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until
these storms have passed.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
If on or near Smith Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
3399 8711 3407 8711 3402 8672 3395 8679
3396 8682 3394 8682 3395 8684 3393 8686
3394 8688 3392 8689 3391 8692 3387 8692
3386 8696 3386 8699
TIME...MOT...LOC 0133Z 283DEG 24KT 3398 8716
70/DDLocal storm report, Jun 30, 8:38 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
938 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 2 N MADISON 34.73N 86.75W
06/30/2020 MADISON AL OTHER FEDERAL
LARGE TREE BRANCH WAS BLOWN DOWN ACROSS A
FENCE AT THIS LOCATION BY
THUNDERSTORM-RELATED WINDS. THE BRANCH WAS
1.5 FEET WIDE AND 20 FEET LONG.
&&
DGDThunderstorm Wind, Colbert
- When
- June 30, 9:49 PM CST
- Where
- Colbert County, 2.1 mi E of Riverton
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.881, -88.043
A tree was knocked down at 14521 Riverton Rose Trail.
Thunderstorm Wind, Colbert
- When
- June 30, 9:57 PM CST
- Where
- Colbert County, 0.96 mi WNW of Lane Spgs
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.834, -87.986
A tree was knocked down at Lane Springs Road at Riverton Rose Trail.
Thunderstorm Wind, Colbert
- When
- June 30, 10:03 PM CST
- Where
- Colbert County, 0.66 mi SE of Allsboro
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.694, -88.111
A tree was knocked down at Highway 72 and Allsboro Road.
Thunderstorm Wind, Colbert
- When
- June 30, 10:10 PM CST
- Where
- Colbert County, 1.49 mi SSW of Barton
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.712, -87.894
A tree was knocked down at 6th Street and Johnson Drive.
Thunderstorm Wind, Colbert
- When
- June 30, 10:18 PM CST
- Where
- Colbert County, 0.23 mi SSE of Sheffield
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.767, -87.698
A tree was knocked down at North Montgomery Avenue at East 9th Street.
Thunderstorm Wind, Colbert
- When
- June 30, 10:20 PM CST
- Where
- Colbert County, 0.88 mi NNW of Tuscumbia
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.742, -87.703
A tree was knocked down at North Main Street at East Hogue Street.
Thunderstorm Wind, Colbert
- When
- June 30, 10:36 PM CST
- Where
- Colbert County, 1.78 mi E of Littleville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.579, -87.639
A tree was knocked down onto the road at 170 Fox Trap Road.
Thunderstorm Wind, Colbert
- When
- June 30, 10:36 PM CST
- Where
- Colbert County, 2.71 mi ENE of Spring Vly
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.671, -87.590
A tree was knocked down at 6th Street and Johnson Drive.
Thunderstorm Wind, Colbert
- When
- June 30, 10:39 PM CST
- Where
- Colbert County, 3.74 mi SE of Spring Vly
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- 911 Call Center
- Coordinates
- 34.615, -87.579
A tree was knocked down at 4160 Lagrange Road.
Thunderstorm Wind, Lauderdale
- When
- June 30, 10:42 PM CST
- Where
- Lauderdale County, 1.42 mi NE of East Killen
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.885, -87.503
A tree was knocked down on CR 259.
Thunderstorm Wind, Lauderdale
- When
- June 30, 10:47 PM CST
- Where
- Lauderdale County, 1.34 mi NE of Threet
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.961, -87.801
Tree limbs were knocked down on CR 85.
Thunderstorm Wind, Lauderdale
- When
- June 30, 10:59 PM CST
- Where
- Lauderdale County, 1.33 mi ENE of Threet
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.958, -87.799
A tree was knocked down at 700 CR 261.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:03 PM CST
- Where
- Lauderdale County, 1.26 mi W of Green Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.970, -87.522
A tree was knocked down across the road at U.S. Highway 43 at CR 8.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:03 PM CST
- Where
- Lauderdale County, 1.51 mi WSW of Green Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.963, -87.525
A power line was knocked down in front of Curtis' Restaurant on Highway 43.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:03 PM CST
- Where
- Lauderdale County, 0.5 mi NW of St Florian
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.875, -87.626
A tree was knocked down at CR 30 by the church.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:04 PM CST
- Where
- Lauderdale County, 0.51 mi WNW of Green Hill
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.974, -87.508
A tree was knocked down on CR 144 east of CR 47.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:04 PM CST
- Where
- Lauderdale County, 1.33 mi WSW of Green Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.963, -87.522
Thunderstorm winds caused power lines to hang low on Highway 43 at Rogers High School.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:05 PM CST
- Where
- Lauderdale County, 0.87 mi SE of Lovelace Xrds
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.860, -87.741
Thunderstorm winds caused a low hanging power line.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:08 PM CST
- Where
- Lauderdale County, 0.88 mi NW of Petersville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.859, -87.691
Thunderstorm winds caused a low hanging power line.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:10 PM CST
- Where
- Lauderdale County, 0.65 mi SW of Killen
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.863, -87.537
A tree was knocked down at 505 CR 372 in Killen.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:10 PM CST
- Where
- Lauderdale County, 1.54 mi WNW of Holloway
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.887, -87.556
A tree was knocked down on CR 63 at Ridge Road.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:16 PM CST
- Where
- Lauderdale County, 1.56 mi WSW of Kingtown
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.915, -87.407
A tree was knocked down on CR 450.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:16 PM CST
- Where
- Lauderdale County, 0.23 mi NW of Weeden Hgts
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.833, -87.622
A tree was knocked down at 500 CR 483.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:16 PM CST
- Where
- Lauderdale County, 1.28 mi NE of Florence
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.815, -87.656
A tree and power lines were knocked down on Livingston Street at the dead end.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:16 PM CST
- Where
- Lauderdale County, 0.61 mi SSW of Arkdell
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.962, -87.424
A tree was knocked down on CR 470.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:20 PM CST
- Where
- Lauderdale County, 1.16 mi E of Lexington
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.971, -87.350
A power line was knocked down at 11285 Highway 64.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:25 PM CST
- Where
- Lauderdale County, 1.93 mi ESE of Hustontown
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.821, -87.398
A tree was knocked down across the road on CR 584.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:39 PM CST
- Where
- Lauderdale County, 2.54 mi NNE of Rogersville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.863, -87.259
A tree was knocked down at 101 CR 86.
Thunderstorm Wind, Lauderdale
- When
- June 30, 11:50 PM CST
- Where
- Lauderdale County, 1.12 mi SE of Oliver
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.808, -87.236
A tree was knocked down on Highway 72 near the Elk River Bridge.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in California, June 30, 20202 deaths · 1 event
- Hail and Damaging Winds in Texas, June 30, 2020$7.1 million · 1 in hail · 3 events
- Hail and Damaging Wind in Nebraska, June 30, 2020$1.1 million · 1.5 in hail · 8 events
- Flash Flood and Hail in North Dakota, June 30, 2020$350,000 · 61 kt wind · 6 events
- Flash Flood and Hail in North Dakota, June 30, 2020$200,000 · 0.88 in hail · 4 events
- Damaging Winds in North Dakota, June 30, 2020$130,000 · 76 kt wind · 2 events
- Flash Flooding in Illinois, June 30, 2020$100,000 · 4 events
- Flash Flooding and Damaging Winds in Missouri, June 30, 2020$42,000 · 56 kt wind · 5 events
- Flash Flood in Missouri, June 30, 2020$50,000 · 1 event
- Damaging Winds in North Carolina, June 30, 2020$35,000 · 50 kt wind · 6 events
- Flash Flooding and Flooding in Ohio, June 30, 2020$24,000 · 50 kt wind · 12 events
- Damaging Winds in Florida, June 30, 2020$17,000 · 50 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 904771, 904769, 904768, 904766, 904765, 904770, 904764, 904767, 904763, 904503, 904483, 904490, 904485, 904486, 904497, 904487, 904488, 904495, 904484, 904494, 904501, 904489, 904496, 904498, 904504, 904491, 904500, 904492, 904493.